I hope I am not off topic here...
I'm slightly worried about a bump my DD has after getting her shot on Dec. 28. It has been over two weeks now and you can still feel a knot at the site of the injection. Is this normal? It is not visible, I can just feel it.
Catholic, SAHM, Married 6 yrs. , Miscarried Sept. '08 April '09 & Jan. '14, DD is 4, DS is 2-we had a wonderful , EDD early Jan, 2015! I'm also a first time foster mom to two unrelated girls.
I think a persistent injection-site reaction (such as an induration, which this sounds like) certainly merits a phone call to the doctor to see whether there's anything to be done about it.
Way back, when we used to vax, my ds1 had this. I did call the doc at one point because the lump didn't go away. They non-chalantly told me it was more than likely a reaction to the aluminum in the vaccine and nothing to worry about well, I did worry, LOL and the lump did not go away for 2 months.
homeschooling, earth loving Mama to 3 crazy, wonderful boys, ages 10 & 7, & 3 mos.,3 spirit babies Inch by inch, row by row. Gonna make this garden grow
my ds had one of these for one of his vaxes, i forget which. it lasted quite a while (maybe a month or two?) but eventually disappeared. i didn't even think to call about it as it was obviously not painful nor causing him any issues.
Mine had this to the DTaP and it lasted well over a month (closer to 2) by the time it was time for the 2nd shot (2 months later) it was nearly gone (and that one given in the other leg) IT was like a lump whereas the Hib caused the thigh to be very hot, hard and swollen for a time (and less like a palpable lump) - I can't say if its normal or not, but fortunately he did not get fever, fussiness, seizures or other ill effects from the DTaP series that I read about (we did the first 3 on schedule) .. we used the daptacel also (which is supposed to be the lesser in aluminum) and it was the only one he got at that time. He's over 3 now and havent vaxed since 7 mo. (He had the 3 DTaP and 1 Hib)
DS1 had the same thing after his first DTaP vax at 8 months and it lasted for more than 6 weeks. From what I've read, it is a reaction to the aluminum in the vax most likely (which makes sense since DS didn't have a lump after the Hib and Polio vaxes he got at 7 months which are aluminum-free). When I called the doctor's office I was told it wasn't an issue and it would be fine to go ahead with his next vaxes. I didn't feel comfortable with that response and DS1 hasn't had a vax since (7 years) and DS2 (20 months) is, and will remain, vax-free.
Mom to Conner (8/19/03) and Parker (5/23/09)::::
My DD1 got it after her 1st DTaP. It lasted about 6 weeks and didn't seem to bother her. She got her 2nd DTaP (we vax on schedule) before it had gone but never got a lump after the 2nd or 3rd shots. DD2 got a hot, hard, swollen, obviously very painful reaction to the DTaP (i'm sure it was the T element, i get exactly the same reaction in my arm after a tetanus booster) the first time which went away after 90 minutes (it was literally here and bad and then gone with nothing left to see within 6 or 7 minutes!), but not the 2nd or 3rd.
If you're worried you should cal the doc who did the vax and talk to them.
It is a granuloma from the aluminum. I'm assuming the vaccine she got was one that contained aluminum?
They can last anywhere from a few weeks to 3-4 months. Personnally I would not take this lightly. Your daughter seems to have a sensitivity to aluminum. You have no idea what it is doing in her body......IMO don't think just because a child gets a granuloma from an aluminum containing vaccine that goes away, that means it is safe to go ahead and give another one.
If the people let government decide what foods they eat and what medicines they take, their bodies will soon be in as sorry a state as are the souls of those who live under tyranny." Thomas Jefferson.